A mixed problem for the dissipative Helmholtz equation with an arbitrary partition of the boundary
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1216-1225
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a7,
author = {P. A. Krutitskii},
title = {A mixed problem for the dissipative {Helmholtz} equation with an arbitrary partition of the boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {1216--1225},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a7/}
}
TY - JOUR AU - P. A. Krutitskii TI - A mixed problem for the dissipative Helmholtz equation with an arbitrary partition of the boundary JO - Differencialʹnye uravneniâ PY - 1998 SP - 1216 EP - 1225 VL - 34 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_9_a7/ LA - ru ID - DE_1998_34_9_a7 ER -
P. A. Krutitskii. A mixed problem for the dissipative Helmholtz equation with an arbitrary partition of the boundary. Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1216-1225. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a7/